# SDR UPS805061

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RING SUPPPORT ANGLE FS 1690 CORRODED BEYOND LIMITS, RB 3434 LONG 35L TO 33R.  CUT OUT DAMAGED AREA PER SRM 53-2-5 FIG 8C.  FABRICATED AND INSTALLED DOUBLER ANGLES AND FILLER PER SRM 53-2-5 FIG 8C.
